MAUDE Adverse Event Report: GYRUS ACMI, INC. UROPASS AS 10/12FR X 24 CM 5/BX; URETERAL CATHETER

GYRUS ACMI, INC. UROPASS AS 10/12FR X 24 CM 5/BX; URETERAL CATHETER
Model Number 61024BX
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the reported issue is unknown at this time.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported that the tip of the outer sheath of the device was torn at the start of the procedure (an unspecified procedure).The device was not used on patient.The device was replaced and the intended procedure was completed using a similar device.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This is a supplemental report to correct the initial mdr.The initial medwatch reported that the tip of the outer sheath of the device was torn; however; device evaluation found the sheath was broken at the joint between the sheath and the funnel.Per the legal manufacturer, this issue of the sheath and funnel broken at the joint is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
UROPASS AS 10/12FR X 24 CM 5/BX
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16892249
Report Number3003790304-2023-00183
Device Sequence Number6163133
Product Code KNY
UDI-Device Identifier00821925035317
UDI-Public00821925035317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61024BX
Device Lot Number09M2100148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown